# SDR BSYA200500013

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N297AT
- Make and model: Beech 58
- Aircraft serial: TH1349
- Aircraft time: 8,995 hours, 8,995 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT DOOR CAME OPEN AFTER TAKEOFF.  RETURNED TO TEB.  MAINTENANCE LUBED DOOR LATCHES AND CABLE OPS CHECKS GOOD.
